MathSciNet Relay Station
MathSciNet bibliographic data
MR949185 60E07 (46N05 60B10 60B11)
Jurek, Zbigniew J. Random integral representations for classes of limit distributions similar to Lévy class $L_0$. Probab. Theory Related Fields 78 (1988), no. 3, 473–490.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement